Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 18, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Mar 3, 2012, 8:54 AM EST for Bamberg County, Barnwell County, Orangeburg County, South Carolina; Burke County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2012, 8:54 AM EST (13:54 UTC)
- Expired
- Mar 3, 2012, 9:45 AM EST
- In force
- 51 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Burke County, GA, Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC
The radar
The Charleston,SC radar (KCLX), 56 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 9:01 AM EST | TSTM WND DMG | 2 Se Neeses, SC | SCEG REPORTED POWER OUTAGES DUE TO LIMBS AND TREES ON POWER LINES NEAR NEESES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 4:39 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS52 KCAE 031354
SVRCAE
GAC033-SCC009-011-075-031445-
/O.NEW.KCAE.SV.W.0018.120303T1354Z-120303T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
854 AM EST SAT MAR 3 2012
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURKE COUNTY IN EAST CENTRAL GEORGIA
BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA
ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA
BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 945 AM EST
* AT 852 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF DENMARK TO 8 MILES NORTHEAST OF SARDIS...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DENMARK TO 13 MILES
SOUTH OF SAVANNAH RIVER SITE...AND MOVING EAST AT 20 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SAVANNAH RIVER SITE...
SARDIS...ORANGEBURG...HOLLY HILL...DENMARK...BRANCHVILLE...
BOWMAN...BLACKVILLE...BARNWELL AND BAMBERG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
&&
LAT...LON 3288 8229 3354 8117 3347 8042 3343 8035
3345 8022 3326 8030 3325 8043 3333 8051
3313 8087 3306 8090 3310 8094 3302 8108
3312 8120 3310 8137 3315 8155 3309 8160
3304 8154 3291 8176 3294 8188 3288 8212
TIME...MOT...LOC 1354Z 264DEG 19KT 3340 8109 3307 8168
$$1 follow-up statement
102
WWUS52 KCAE 031428
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
928 AM EST SAT MAR 3 2012
GAC033-SCC009-011-075-031445-
/O.CON.KCAE.SV.W.0018.000000T0000Z-120303T1445Z/
BURKE GA-BAMBERG SC-ORANGEBURG SC-BARNWELL SC-
928 AM EST SAT MAR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EST
FOR BARNWELL...ORANGEBURG...BAMBERG AND BURKE COUNTIES...
AT 924 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BOWMAN TO KLINE...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF BROOKDALE TO 8 MILES NORTH OF
ALLENDALE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANCE...HOLLY HILL...EUTAWVILLE...EHRHARDT AND BRANCHVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3288 8229 3354 8117 3347 8042 3343 8035
3345 8022 3326 8030 3325 8043 3333 8051
3313 8087 3306 8090 3310 8094 3302 8108
3312 8120 3310 8137 3315 8155 3309 8160
3304 8154 3291 8176 3294 8188 3288 8212
TIME...MOT...LOC 1428Z 263DEG 27KT 3346 8066 3313 8126
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 6:53 AM EST, 2 hours 1 minute earlier.
Area forecast discussion, Mar 3, 6:53 AM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 653 AM EST SAT MAR 3 2012 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...BRINGING SHOWERS AND THUNDERSTORMS. SHOWERS WILL REMAIN OVER THE AREA THROUGH TONIGHT. DRY HIGH PRESSURE WILL RETURN FOR SUNDAY INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE...CONFERENCE CALL WITH SPC HAS RESULTED IN ISSUANCE OF SEVERE THUNDERSTORM WATCH 67 FOR THE ENTIRE FORECAST AREA THROUGH 9AM. UPDATE FOR HEADLINES ALREADY ISSUED. PREVIOUS DISCUSSION...WIDESPREAD SHOWERS AND THUNDERSTORMS TO CROSS THE MIDLANDS AND CSRA THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. INSTABILITY AND MOISTURE FLUX INCREASING INCREASING ACROSS THE AREA. DEEP LAYER SHEAR ALSO INCREASING AND THERE IS A THREAT OF SEVERE THUNDERSTORMS THIS MORNING. MAIN THREAT WILL BE WIND DAMAGE AND POSSIBLY LARGE HAIL. STILL CANNOT RULE OUT AN ISOLATED TORNADO GIVEN HIGH SHEAR AND LOW CAPE ENVIRONMENT. THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL SC BY MIDDAY...THEN DECELERATE ACROSS THE EASTERN MIDLANDS AS A WAVE OF LOW PRESSURE DEVELOP ALONG THE FRONT. THE FRONT WILL MOVE TO THE COAST BY EARLY THIS EVENING. MILD AND BREEZY CONDITIONS THIS MORNING. EARLY MORNING TEMPERATURES IN THE UPPER 60S TO AROUND 70 ARE EXPECTED TO HOLD NEARLY STEADY FOR FALL SLIGHTLY BEHIND THE FRONT. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT FOR THE SHORT TERM. THE FRONT WILL BE OFF THE COAST THIS EVENING, BUT LINGERING RAINFALL IS LIKELY OVERNIGHT...ESPECIALLY IN THE EAST. STRONG LARGE SCALE FORCING AND UPPER LEVEL DIVERGENCE WILL OVERSPREAD THE REGION WITH THE APPROACH OF AN UPPER LEVEL TROUGH. HIGH SUNDAY WILL BE IN THE MID 50S TO LOWER 60S. SLIGHTLY MILDER TEMPERATURES IN THE LOW TO MID 60S ARE EXPECTED MONDAY. OVERNIGHT LOWS IN THE 30S WILL OCCUR SUNDAY MORNING...WITH FREEZING TEMPS POSSIBLE MONDAY MORNING. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH MUCH OF THE LONG TERM PERIOD. THIS WILL LEAD TO MORE DRY WEATHER AT LEAST THROUGH THURSDAY. FRIDAY WILL SEE THE HIGH MOVE FAR ENOUGH OFFSHORE AND WINDS ALOFT BECOME MORE SOUTHWESTERLY. THIS WILL ALLOW FOR A POSSIBLE INCREASE IN MOISTURE AND RAIN CHANCES...BUT CONFIDENCE NOT HIGH ENOUGH TO PUT MENTION OF RAIN IN FORECAST AT THIS TIME. AS THE HIGH SETTLES IN EARLY IN THE WEEK...EXPECT TO HAVE STRONG RADIATIONAL COOLING TUESDAY NIGHTS WITH HIGH PRESSURE OVER THE AREA. TEMPERATURES IN THE 30S WILL BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS. TEMPS WILL BEGIN TO MODERATE BY MIDWEEK WITH THE RETURN OF UPPER LEVEL RIDGING. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... MIX OF VFR AND MVFR CONDITIONS TO GIVE WAY TO ALL MVFR OR LOWER CONDITIONS THIS AFTERNOON. COLD FRONT CURRENTLY CROSSING THE TAF SITES AND PUSHING THUNDERSTORMS AND STRONG GUSTY WINDS OVER THE AREA. MAIN LINE OF THUNDERSTORMS HAS MOVED EAST OF THE TAF SITES AND WILL MOVE THROUGH OGB BY 13Z. WINDS BEHIND THE THUNDERSTORMS WILL VEER TO WESTERLY WITH SPEEDS AROUND 10 KNOTS THROUGH 04/06Z...WHEN COLD AIR ADVECTION AND A TIGHTENING PRESSURE GRADIENT WILL AGAIN INCREASE THE WINDS TO AROUND 12 KNOTS FROM THE NORTH. LOW PRESSURE DEVELOPING ALONG THE COAST THIS AFTERNOON WILL KEEP SHOWERS AND MVFR TO IFR CIGS OVER THE TAF SITES THROUGH THE END OF THE PERIOD. EXTENDED AVIATION OUTLOOK...RAIN ALONG WITH MVFR...POSSIBLE IFR...CONDITIONS CONTINUING THROUGH EARLY SUNDAY MORNING. BREEZY CONDITIONS POSSIBLE SUNDAY MORNING THROUGH MONDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Mar 3, 7:59 AM EST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 759 AM EST SAT MAR 3 2012 GAZ040-063-064-SCZ015-016-018-020>022-025>029-031-041300- LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY- FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-SUMTER- 759 AM EST SAT MAR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. BREEZY CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY...A LAKE WIND ADVISORY MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ065-077-SCZ030-035>038-041-041300- RICHMOND-BURKE-AIKEN-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- 759 AM EST SAT MAR 3 2012 ...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. BREEZY CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY...A LAKE WIND ADVISORY MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE REQUIRED.
In the hours before
Local storm report, Mar 3, 6:27 AM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
627 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 AM TSTM WND DMG 4 SSE IRMO 34.04N 81.16W
03/03/2012 LEXINGTON SC LAW ENFORCEMENT
TREES DOWN AT BEATTY ROAD AND MORNINGSIDE DRIVE.
&&
MJPLocal storm report, Mar 3, 6:37 AM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
637 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM TSTM WND DMG 5 NNW BISHOPVILLE 34.29N 80.28W
03/03/2012 LEE SC 911 CALL CENTER
DIAPATCH REPORTED TREES DOWN ON LEE STATE PARK ROAD NORTH
NORTHWEST OF BISHOPVILLE.
&&
SJNLocal storm report, Mar 3, 6:55 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
655 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 AM TSTM WND DMG 5 ESE IRMO 34.07N 81.11W
03/03/2012 RICHLAND SC TRAINED SPOTTER
SKYWARN SPOTTER REPORTED ANTENNAS AND TREES DOWN.
&&
SJNLocal storm report, Mar 3, 6:58 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
658 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 AM TSTM WND DMG FOREST ACRES 34.03N 80.98W
03/03/2012 RICHLAND SC TRAINED SPOTTER
SKYWARN SPOTTER REPORTED SOME TREES DOWN IN FOREST ACRES.
&&
SJNLocal storm report, Mar 3, 7:03 AM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
703 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM TSTM WND DMG 9 SW WINNSBORO 34.28N 81.20W
03/03/2012 FAIRFIELD SC 911 CALL CENTER
DISPATCH REPORTED TREES DOWN AROUND THE JENKINSVILLE
AREA.
&&
SJNSpecial weather statement, Mar 3, 7:17 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
717 AM EST SAT MAR 3 2012
GAZ063-065-077-SCZ030-031-035>038-041-031315-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CLARENDON-MCDUFFIE-ORANGEBURG-
RICHMOND-SUMTER-
717 AM EST SAT MAR 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...BURKE...BAMBERG...AIKEN...CALHOUN...SUMTER...CLARENDON...
ORANGEBURG AND BARNWELL COUNTIES THROUGH 815 AM EST...
AT 711 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM JUST SOUTH OF
AUGUSTA GEORGIA...EASTWARD TO ORANGEBURG...TO MANNING...MOVING EAST
AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAMBERG...BARNWELL...BLACKVILLE...BOWMAN...BRANCHVILLE...BROOKDALE...
DENMARK...ELLOREE...HOLLY HILL...JACKSON...MANNING...NEW ELLENTON...
ORANGEBURG...ST. MATTHEWS...SUMMERTON...WILLISTON...AUGUSTA...FORT
GORDON...HEPHZIBAH...SARDIS...WAYNESBORO AND SAVANNAH RIVER SITE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3324 8225 3335 8255 3336 8255 3341 8234
3336 8229 3344 8218 3389 7992 3384 7989
3344 8022 3328 8028 3325 8043 3333 8051
3309 8088 3305 8113 3312 8120 3315 8155
3309 8160 3304 8154 3297 8166 3287 8230
TIME...MOT...LOC 1215Z 264DEG 31KT 3374 7996 3331 8233The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:03 AM EST | Severe Thunderstorm Warning | CAE | McCormick | 61 min |
| Mar 3, 4:24 AM EST | Severe Thunderstorm Warning | CAE | Edgefield, Newberry, Saluda | 60 min |
| Mar 3, 4:52 AM EST | Severe Thunderstorm Warning | CAE | Aiken, Fairfield, Lexington, Newberry, Richland | 83 min |
| Mar 3, 5:23 AM EST | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Kershaw, Lancaster, Lexington, Orangeburg and 2 more | 67 min |
| Mar 3, 5:32 AM EST | Tornado Warning | CAE | Kershaw, Richland | 13 min |
| Mar 3, 5:55 AM EST | Severe Thunderstorm Warning | CAE | Calhoun, Chesterfield, Clarendon, Kershaw, Lee, Orangeburg and 1 more | 80 min |
| Mar 3, 7:17 AM EST | Special Weather Statement | CAE | Bamberg, Barnwell, Calhoun, Clarendon, Orangeburg | 58 min |
| Mar 3, 8:16 AM EST | Severe Thunderstorm Warning | CAE | Barnwell | 44 min |
| Mar 3, 9:44 AM EST | Severe Thunderstorm Warning | CAE | Bamberg, Orangeburg | 46 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.